# SDR AALA201510099003

- Difficulty date: October 8, 2015
- Submitted: October 12, 2015
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 55,962 hours, 20,627 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 15 EMER PATH LIGHTS INOPERATIVE.  R & R SEAT HARNESS EMER LIGHT IAW WDM 33-50.  OPERATIONS CHECKED GOOD.
